Drug-induced eosinophilia secondary to the cotrimoxazole administration in acute brucellosis.

MOSHARI, JALIL and NIAZKAR, HAMID REZA and SHAHRI, MEHDI KARIMI and GHORBANI, MOHAMMAD and DARAFSHI, RAHELEH (2018) Drug-induced eosinophilia secondary to the cotrimoxazole administration in acute brucellosis. Asian Journal of Pharmaceutical and Clinical Research, 11 (9). pp. 3-4.

[img] Text
25610-135879-1-PB.pdf

Download (341kB)

Abstract

Peripheral blood eosinophilia is a common finding in the daily clinical practice. Drug-induced eosinophilia is usually benign but sometimes can be accompanied by tissue damage. In most cases, the eosinophilia resolves once the drug is withdrawn. However, the disease in some cases can persist in spite of the drug withdrawal. In this study, a case of drug-induced eosinophilia secondary to the cotrimoxazole intake is presented.

Item Type: Article
Subjects: R Medicine > R Medicine (General)
Depositing User: Unnamed user with email eprints@gmu.ac.ir
Date Deposited: 30 Dec 2018 07:32
Last Modified: 30 Dec 2018 07:32
URI: http://eprints.gmu.ac.ir/id/eprint/482

Actions (login required)

View Item View Item